Boundary Versions of the Worpitzky Theorem for Two-Dimensional Continued Fractions

Authors

  • Kh. Yo. Kuchmins’ka

Abstract

For a two-dimensional continued fraction another generalization of the Worpitzky theorem is proved and the limit sets are proposed for Worpitzky-like theorems in the case where the element sets of the twodimensional continued fraction are replaced by their boundaries.

Published

25.08.2014

Issue

Section

Research articles

How to Cite

Kuchmins’ka, Kh. Yo. “Boundary Versions of the Worpitzky Theorem for Two-Dimensional Continued Fractions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 8, Aug. 2014, pp. 1106–1116, https://umj.imath.kiev.ua/index.php/umj/article/view/2202.